Night Nurse Liquid
Size: 160 ml
Night Nurse has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms including: headache, runny nose, dry, tickly cough, shivers, aches and pains and sore throat pain. By relieving cold and flu symptoms, Night Nurse helps you to get a good nights sleep and to wake feeling better.
Do not give to children under the age of 12 years without the advice of a doctor.
Adults and children aged 12 years and over: fill measure cup to 20ml mark. Take just before going to bed.
May cause drowsiness, if affected do not drive, operate machinery and avoid alcohol.
Do not take night nurse if you have already taken 4 doses of a paracetamol-containing product duirng the day.
Do not take with other flu, cold and decongestant products at night or with alcohol.
Do not take if you have liver or kidney disease.
Seek medical advice if you are under tha care of a doctor, receiving prescribed medication or are pregnant or breast feeding.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
Price: £7.31 (Price includes VAT charged at 20%)